# SDR REXA2022072000510

- Difficulty date: July 17, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 349 RBL 9 IS CORRODED  REPLACED SEAT TRACK AT F.S. 349 RBL 9 P/N SH670-32159-1 IAW CRJ 900 AMM 53-00-49-400-801(A07)
